# SDR SWAA2019102338147

- Difficulty date: October 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: 148A8650
- Condition: Corroded
- Location: Bs 1128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED AT THE APU TAIL CONE COMPARTMENT BS. 1128, RBL 23. / R&R STIFFENER IAW SRM AND DWG.
